# SDR SWAA096635

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 75,262 hours, 64,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT EEPLS COVER CRACKED BETWEEN ROW 3 TO ROW 11.  REMOVED AND REPLACED EEPLS PER MM.
